Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Lefschetz fixed point formula for elliptic differential operators


Authors: M. F. Atiyah and R. Bott
Journal: Bull. Amer. Math. Soc. 72 (1966), 245-250
DOI: https://doi.org/10.1090/S0002-9904-1966-11483-0
MathSciNet review: 0190950
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11483-0